# SDR FDEA200911194032

- Difficulty date: November 19, 2009
- Submitted: November 23, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143N311088
- Condition: Corroded
- Location: Bs 740-760 S24l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BETWEEN STA 740 TO 760, STRINGER S-24L, FOUND CORRODED. CORROSION AREA REPAIR CARRIED OUT AS PER EA F-5310-131055,  REPAIR STRINGER FABRICATED FROM MATERIAL 7075-0-0.080" AS PER SRM 53-00-03   FIG. 201 REPAIR II REV. 98.  REPAIR IS CLASSIFIED AS MAJOR REPAIR AS PER GMM 6-2-100 CRITERIA.
